An axiomatization of the single-series Ginis
Year of publication: |
1990
|
---|---|
Authors: | Bossert, Walter |
Published in: |
Journal of economic theory. - Amsterdam : Elsevier, ISSN 0022-0531, ZDB-ID 410539-4. - Vol. 50.1990, 1, p. 82-92
|
Subject: | Sozialer Indikator | Social indicator | Einkommensverteilung | Income distribution | Theorie | Theory |
-
Rivera, John Paolo R., (2020)
-
Minimum distribution-sensitivity, poverty aversion, and poverty orderings
Zheng, Buhong, (2000)
-
Bayesian estimation of Atkinson inequality measures
Duangkamon Chotikapanich, (2000)
- More ...
-
Efficient Solutions to Bargaining Problems with UncertainDisagreement Points
Bossert, Walter, (1999)
-
Functional Equations and Population Ethics
Blackorby, Charles, (1999)
-
Rationalizable Variable-Population ChoiceFunctions
Blackorby, Charles, (1999)
- More ...